RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1028–1040 (Mi de10425)  

Ordinary Differential Equations

A Spectral Theorem for Sturm–Liouville Operators with Potentials That Are Finite Sums of Exponentials

A. Yu. Andrianov

Lomonosov Moscow State University

Full text: PDF file (1215 kB)

English version:
Differential Equations, 2001, 37:8, 1074–1087

Bibliographic databases:

UDC: 517.927.25
Received: 15.06.2000

Citation: A. Yu. Andrianov, “A Spectral Theorem for Sturm–Liouville Operators with Potentials That Are Finite Sums of Exponentials”, Differ. Uravn., 37:8 (2001), 1028–1040; Differ. Equ., 37:8 (2001), 1074–1087

Citation in format AMSBIB
\Bibitem{And01}
\by A.~Yu.~Andrianov
\paper A Spectral Theorem for Sturm--Liouville Operators with Potentials That Are Finite Sums of Exponentials
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1028--1040
\mathnet{http://mi.mathnet.ru/de10425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885896}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1074--1087
\crossref{https://doi.org/10.1023/A:1012463301006}


Linking options:
  • http://mi.mathnet.ru/eng/de10425
  • http://mi.mathnet.ru/eng/de/v37/i8/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019